For linear differential equations of the second order in the Jacobi form y^{\prime \prime } + p(x)y = 0
@article{107605, author = {Franti\v sek Neuman}, title = {Dispersions for linear differential equations of arbitrary order}, journal = {Archivum Mathematicum}, volume = {033}, year = {1997}, pages = {147-155}, zbl = {0914.34010}, mrnumber = {1464309}, language = {en}, url = {http://dml.mathdoc.fr/item/107605} }
Neuman, František. Dispersions for linear differential equations of arbitrary order. Archivum Mathematicum, Tome 033 (1997) pp. 147-155. http://gdmltest.u-ga.fr/item/107605/
O rozložení nulových bodů řešení lineární diferenciální rovnice y^{\prime \prime }=Q(t)y a jejich derivací, Acta F. R. N. Univ. Comenian 5 (1961), 465–474. (1961)
Linear Differential Transformations of the Second Order, The English Univ. Press, London, 1971. (1971) | MR 0463539
On differentiable solutions of a functional equation, Ann. Polon. Math. 13 (1963), 133–138. (1963) | MR 0153998
Functional Equations in a Single Variable, PWN, Warszawa, 1968. (1968) | MR 0228862 | Zbl 0196.16403
Distribution of zeros of solutions of y^{\prime \prime } = q(t)y in relation to their behaviour in large, Studia Sci. Math. Hungar 8 (1973), 177–185. (1973) | MR 0333344 | Zbl 0286.34050
Global Properties of Linear Ordinary Differential Equations, Mathematics and Its Applications (East European Series) 52, Kluwer Acad. Publ., Dordrecht-Boston-London, 1991, ISBN 0-7923-1269-4. (1991, ISBN 0-7923-1269-4) | MR 1192133